Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have heaviness sensation in testicle, pain while walking. Had acid reflux. Prescribed zanocin, folic acid. Suggest?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8297 Questions
I have heaviness sensation in right testacle there is also mild pain which comes while walking. The pain is very mild. It all began about 7 days ago when I had acid reflux. Then there was a bloated feeling in lower right side which used to come & go. I used to feel that something is bloated in right side even while passing stools & urine. There is no pain in passing urine & stools Finally I went to medic yesterday & he has advised following medications

a) Tab Above-5D Once per day
b) Tab Zanocin-OD-400mg Once per day
c) Folic Acid tablets
The medic had physically examined testicles & found nothing unusual. Please advice how to overcome this problem.
Posted Thu, 3 Oct 2013 in Men's Health
Answered by Dr. P. T. Patil 9 hours later
Brief Answer:
It could be due to Funiculitis.

Detailed Answer:
Thanks for your query.Based on the facts that you have posted it appears that you have
either grade 1 Varicocele or Funiculitis (An infection of Spermatic cord)

However this can be confirmed only on clinical examination by a qualified General Surgeon or Urologist and following tests.
1) Routine Urine Test.
2) Ultrasound scanning of the scrotum and abdomen.
3) Colour Doppler study of scrotum.

Please consult qualified general surgeon or Urologist for clinical assessment and get these tests done under his guidance.

In the mean while continue taking Zanocin ( Antibiotic) and Above -5 D for acid reflux.

Further treatment will be decided by him on clinical findings and results of these tests.

Hope I have answered your query. If you have any more questions please feel free to ask me I shall be happy to help you

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor